Seismic signatures of permeability in heterogeneous porous media

Shapiro, S. A. and T. Müller – 1999

Title
Seismic signatures of permeability in heterogeneous porous media
Author
Shapiro, S. A. and T. Müller
Date
1999
Citation
Shapiro, S. A. and T. Müller , 1999 , Seismic signatures of permeability in heterogeneous porous media, Geophysics, [64], 99-103
Language
eng
Type
Text
BibTeX Code
@article{FUBGEOPHYShapiro1999c, author = {Shapiro, S. A. and M{\"u}ller, T.}, title = {Seismic signatures of permeability in heterogeneous porous media}, journal = {Geophysics}, year = {1999}, volume = {64}, pages = {99-103}}